# SDR UIEA2021100502190

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 8027012
- Part serial: 910152
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TWO ENGINES STARTED "RT PACK OFF" EICAS MSG.( TRANSFER TO MDDR 154592 IAW MEL 21-51-01-01.  /  05OCT21 - LP 1480825 - ITEM# 10 - CVG - REMOVED AND REPLACED RT ENG HPSOV IAW AMM 36-11-07-024-001 AND LEAK CHECK CARRIED OUT. THIS CLEARS MDDR 154592. )
